# SDR AWXA200600144

- Difficulty date: December 26, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546561509
- Condition: Cracked
- Location: Bs 957
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED AFT GALLEY DOORWAY FRAME CRACKED, .5 INCHES AT BS 957, WL 257 AND BL 58R.  MAINTENANCE REMOVED AND INSTALLED NEW REPLACEMENT DOORWAY FRAME AT BS 957, WL 257 AND BL 58R IAW BOEING 737-300 SRM 52-13-31-404-010-800 AND BOEING 737-300 SRM 51-40-02-0G FIG 3, 4, 6, 7 AND 12.
